MathSciNet Relay Station
MathSciNet bibliographic data
MR2156128 (2006d:60079) 60G51 (60B15)
Song, Li; Jiao, Li; Zhao, Xue Lei Some time estimates of Lévy processes on $p$-adics. (Chinese) J. Fudan Univ. Nat. Sci. 44 (2005), no. 3, 457–461, 476.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement